# SDR C8GA20080054

- Difficulty date: August 23, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 59,494 hours, 32,526 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Mount
- Condition: Cracked
- Location: Slat Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE NR 7 SLAT ACTUATOR OB MOUNTING BRACKET HAD A 1" CRACK. REMOVED CRACKED SUPPORT. FABRICATED NEW DOUBLER AND NEW STIFFNER. INSTALLED NEW SUPPORT PARTS IAW SB 727-57-0130. NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
